Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On regular neighborhoods of spheres


Author: Lawrence S. Husch
Journal: Bull. Amer. Math. Soc. 72 (1966), 879-881
DOI: https://doi.org/10.1090/S0002-9904-1966-11598-7
MathSciNet review: 0196757
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, On the subdivision of 3-space by a polyhedron, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 6-8.
  • 2. James W. Alexander, The combinatorial theory of complexes, Ann. of Math. (2) 31 (1930), no. 2, 292–320. MR 1502943, https://doi.org/10.2307/1968099
  • 3. M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 133812
  • 4. O. G. Harrold, Jr. and E. E. Moise, Almost locally polyhedral spheres, Ann. of Math. 57 (1953), 575-578. MR 53504
  • 5. K. W. Kwun and F. Raymond, Mapping cylinder neighborhoods, Michigan Math. J. 10 (1963), 353-357. MR 156324
  • 6. E. Luft, On the combinatorial Schoenflies conjecture, Proc. Amer. Math. Soc. 16 (1965), 1008-1011. MR 184238
  • 7. M. H. A. Newman, On the division of Euclidean n-space by topological n-1 spheres, Proc. Royal Soc. London 257 (1960), 1-12. MR 123305
  • 8. H. Noguchi, The thickening of combinatorial n-manifolds in (n+1)-space, Osaka Math. J. 12 (1960), 97-112. MR 144323
  • 9. R. Penrose, J. H. C. Whitehead, and E. C. Zeeman, Imbedding of manifolds in euclidean space, Ann. of Math. 73 (1961), 613-623. MR 124909
  • 10. S. Smale, Differentiable and combinatorial structures on manifolds, Ann. of Math. 74 (1961), 498-502. MR 133133
  • 11. E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci. Publ. Math., Paris, 1963. (mimeographed notes)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11598-7

American Mathematical Society